MathSciNet Relay Station
MathSciNet bibliographic data
MR1622586 (99d:60111) 60K35 (60J10)
Pemantle, Robin; Volkov, Stanislav Markov chains in a field of traps. J. Theoret. Probab. 11 (1998), no. 2, 561–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement